advertisement
Question
Posted by: Girlie | 2012/05/23

Qlaira

I''ve been taking these from beginning of the month for hormones as prescribed by my gynea. I had a heavy flow almost 6days but it eventually stopped. Now the problem is that my breast are so sored and big as if I''m going to get my periods again. That has been happening for a week now.

Should I be worried?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi G

Breast pain, discomfort or tenderness are known adverse effects. These are usually mild and lessen
with time.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2012/05/25

Hi G

Breast pain, discomfort or tenderness are known adverse effects. These are usually mild and lessen
with time.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement